# SDR 2003F00262

- Difficulty date: March 30, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N87555
- Make and model: Beech 1900D
- Aircraft serial: UE234
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Loose
- Location: Bottle Squib
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, FIRE EXTINGUISHER DISCHARGE LIGHT FLASHES ON AND OFF.  CONTINUED TO FLL.  SECURED LOOSE TERMINAL AT LEFT SQUIB.  OPERATIONAL CHECK NORMAL.  (M)
